# SDR DXTA200400357

- Difficulty date: August 11, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 5,021 hours, 3,617 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,027 hours, 2,158 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 8975131
- Condition: Obstructed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER ONE ENGINE FUEL LIGHT CAME ON DURING TAKEOFF ROLL, EXTINGUISHED AFTER REJECTED TAKEOFF.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE FUEL FILTER ELEMENTS WITH NEW ELEMENTS PER HONEYWELL TECH SUPPORT REQUEST, NOTED SMALL AMOUNTS OF LINT ON EACH FILTER.  RAN BOTH ENGINES AT 5 PERCENT BELOW TAKEOFF POWER FOR 5 MINUTES, COULD NOT DUPLICATE DISCREPANCY.  ALL WORK DONE IAW HONEYWELL TFE731-5BR MM CHAPTER 73-21-02.
